# SDR CALA2022081002022

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 62,550 hours, 27,091 cycles
- Engine: Iae V2527A5
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: E2
- Condition: Fire
- Location: E2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J, O
- Precautionary procedure: E, O

## Discrepancy

DURING HIGH POWER RUN OBSERVED #2 ENGINE FIRE WARNING INDICATION ALONG WITH CONTROL TOWER VISUAL CONFIRMATION. SHUTOFF FUEL CONTROL LEVER AND DEPLOYED #2 ENGINE FIRE SWITCH. CRANKED ENGINE UNTIL FIRE WARNING EXTINGUISHED. FIRE BOTTLES WERE NOT DEPLOYED. VISUALLY INSPECTED #2 ENGINE FOR FIRE CAUSE. SUSPECT FAULTY VSV UPDATED PICTURES ACTUATOR. TOO MUCH DAMAGE TO CONFIRM.
